Parabolic mixed problems in spaces of generalized smoothness

TitleParabolic mixed problems in spaces of generalized smoothness
Publication TypeJournal Article
Year of Publication2014
AuthorsLos, VN, Murach, AA
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
Date Published6/2014

We prove theorems on a well-posedness of a general parabolic initial-boundary-value problem in some classes of Hilbert spaces of generalized smoothness. The latter is characterized by number parameters and a supplementary function parameter that varies slowly at infinity in Karamata's sense. As an application, we give new sufficient conditions under which some generalized derivatives of a solution to the problem should be continuous.

Keywordsgeneralized smoothness, parabolic mixed problems, spaces

1. Agranovich M. S., Vishik M. I. Uspekhi mat. nauk, 1964, 19, No. 3: 53–161 (in Russian).
2. Ladyzhenskaya O. A., Solonnikov V. A., Uraltseva n. N. Linear and quasilinear equations of parabolic type. Moscow: Nauka, 1967. (in Russian).
3. Lions J.-L., Magenes E. Non-homogeneous boundary-value problems and applications. Vol. 2. Berlin: Springer, 1972.
4. Zhytarashu N. V., Eidelman S. D. Parabolic boundary value problems. Kishinev: Shtiintsa, 1992 (in Russian).
5. Eidel’man S. D. Parabolic equations. In: Encycl. Math. Sci. Vol. 63. Partial differential equations, VI. Berlin: Springer, 1994: 205–316.
6. Ivasishen S. D. The Green matrices of parabolic boundary value problems. Kyiv: Vyshcha shkola, 1990 (in Russian).
7. Hörmander L. Linear partial differential operators. Berlin: Springer, 1963.
8. Volevich L. R., Paneyakh B. P. Uspekhi mat. nauk., 1965, 20, No. 1: 3–74 (in Russian).
9. Lizorkin P. I. Spaces of generalized smoothness. In: Triebel H. Theory of function spaces. Moscow: Mir, 1986: 381–415 (in Russian).
10. Farkas W., Leopold H.-G. Ann. Mat. Pura Appl., 2006, 185, No. 1: 1–62.
11. Mikhailets V. A., Murach A. A. Hörmander spaces, interpolation and elliptic problems. Kyiv: Institute of Mathematics of NAS of Ukraine, 2010. Available as arXiv: 1106.3214. (in Russian).
12. Mikhailets V. A., Murach A. A. Banach J. Math. Anal., 2012, 6, No. 2: 211–281.
13. Los V., Murach A. A. Meth. Funct. Anal. Topol., 2013, 19, No. 2: 146–160.
14. Los V. M., Murach A. A. Zb.prats Inst. of Mathematics of NAS of Ukraine, 2013, 10, No. 2: 219–234 (in Ukrainian).
15. Seneta E. Correctly changing functions. Moscow: Nauka, 1985 (in Russian).